# SDR ZZDA2010603

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SIDE PIN NOT FULLY ENGAGED INTO DOOR.  INSTALLED R2 DOOR SLIDE CORRECTLY ONTO R2 DOOR PER 737 AMM 25-66.
